# SDR IXXA2022050502

- Difficulty date: April 12, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Bracket
- Part number: 453T17044
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BILGE PANEL SUPPORT BRACKET (L-2) AT STA 1270 CORRODED
